# SDR DL757071517

- Difficulty date: November 20, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N696DA
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 30,750 hours, 12,369 cycles
- Engine: Pwa PW2037
- Engine time: 48,344 hours, 21,532 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 48,344 hours, 21,532 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

ON FINAL APPROACH CREW REPORTED THE LEFT ENGINE HAD A FLAME OUT AND SHUT DOWN BY ITSELF.  CREW DID NOT NOTICE ANYTHING ABNORMAL BEFORE IT SHUTDOWN.  INSPECTED INLET EXHAUST ON ENG, ALL NORMAL.  FOUND WIRES OFF  PRIMARY AND SECONDARY CHANNELS OFF PMA ORANGE WIRES BROKEN.  PERFORMED ENG WIRE HARNESS REPAIR TIME LIMITED 10 DAY REPAIR PER ERA 46-465241-14.  ALSO, REPLACED LT EEC AND PMA, ENGINE RUN NORMAL.  OK FOR SERVICE, ALSO REPLACED PMA ROTOR - OFF 1092- ON UNE00434.
